# SDR MASA20240202001

- Difficulty date: January 22, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,377 hours, 9,668 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 16,377 hours, 9,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED MAINTENANCE (E1 CHECK) THE MECHANIC WORKING ON RUDDER TOGGLE LINKS LUBRICATION WAS USING BOOM LIFT; THE UNDERLINE OF THE LIFT BOUNCED SLIGHTLY, CONTACTING THE UPPER PAINTED DORSAL SURFACE OF THE HORIZONTAL STABILIZER LEAVING A SCRATCH /DENT OF L=12.6 IN W= 2.5 IN D= 0.1210 IN; STOPPED MAINTENANCE ACTION AND NOTIFY ENGINEERING AND MX CONTROL FOR EVALUATION OF A DAMAGE AND A POSSIBLE MAINTENANCE ACTION, RH HSTAB DENT AT MID SPAR AND RIB 7 REPAIRED PER RO# E175-55-4102
